# SDR 04FDEA001057

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CHAFE DAMAGED UNDER FAIRING CONTACT AREA, BS   950D 15 - 990, STR 23L - 26L.  SKIN CHAFE FOUND OUT OF LIMITS  BS 973-989 IAW SRM 53-30-1.  REPAIRED SKIN IAW SRM 53-  30-3   FIG 3.  BLEND OUT FROM 950D 15 - 950E 12, AND 950E 18 TO 973 FOUND TO BE WITHIN LIMITS   PER   727 SRM 53-30-1.  BLEND OUT FROM BS 950E 12 TO 950E 18 FOUND TO BE OUT OF LIMITS AND   TO BE   REPAIRED ON N01061.
